# SDR FDEA201102220706

- Difficulty date: February 22, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65256343
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SURFACE HAS A POSSIBLE CRACK 16" FROM INBD END.  STOP DRILLED CRACK  IAW SRM 51-10-1 REV 103  FABRICATED REPAIR DOUBLER FROM 2024 T3 .032"  IAW SRM 55-20-3 FIG 4  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND EA 7-5750-143944
